# SDR FDEA201501270307

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 463 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 19R FROM BS 660 - BS 680 & FROM BS 740 - 780 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM, REQUIRING ADDITIONAL STRIPPING FROM BS 660 - 780.  COMPLIED WITH EA F-5330-T0310055.  TITLE FUSELAGE, PLATES & SKINS SECTION  43, SCRIBE LINE & CORROSION REPAIR STATION 661 - 781 STRINGER 19R, DATED SEP 25 2014.  MAJOR REPAIR.
